MathSciNet Relay Station
MathSciNet bibliographic data
MR2029342 90C09 (90-02 90C27)
Fréville, Arnaud The multidimensional $0$-$1$ knapsack problem: an overview. European J. Oper. Res. 155 (2004), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement